Doctor insights on:
Hormone Imbalance Due To Double Ovulation
Around the time i started experiencing heavier than my normal bleeding i started getting horrible acne. Could it be a hormone imbalance w/no ovulation?
Possible: You are asking an excellent question whose answer is not simple. Your heavier menstruation or abnormal menses can indicate hormonal irregularities, but not always. These changes (for example pcos) can be linked to acne. Discuss this with your obgyn or dermatologist. They can check with some blood work. ...Read more
A hormone (from greek ὁρμή, "impetus") is a chemical released by a cell or a gland in one part of the body that sends out messages that affect cells in other parts of the organism. Only a little amount of hormone is required to alter cell metabolism. In essence, it is a chemical messenger that transports a signal from ...Read more
I have been checked for fibroids and hormone imbalance both are good is there another reason I spot during ovulation time ultra sound was clear?
Multiple causes: Irregular spotting can be due to multiple reasons. An ultrasound would not be the best way to check for pathology on the inside of your uterus (i.e. polyp) that can cause bleeding. A sonohystogram or HSG or hysteroscopy would be better test for that. In addition, estrogen levels drop briefly around the time of ovulation so that can lead to some spotting. Also, is your Pap smear normal? ...Read more
Since my d&c I have weird periods.On alternate cycles its painful&starts with blackish blood and ovulation type side pain. Is it hormonal imbalance?
Very common : Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections ; hormonal changes can cause spotting. If there is a concern for pregnancy then do a home pregnancy test . There are many options available to help regulate the menstrual cycle. Schedule a visit. ...Read more
Since coming off birth control about 6 months ago, I always feel nauseous and have no appetite during ovulation. Is this normal? Hormonal imbalance?
Atypical: Sounds like the system is getting used to coming off the regimen. It's a bit atypical for symptoms to last this long. A work up (ob/gyn) would be reasonable. ...Read more
I have a regular 28 day cycle. Took an OPK this month and it came up pos. On cycle day 14. My question is I usually get skin breakouts on my face around ovulation so does that mean I have a hormonal imbalance and will it be more difficult to get pregnant
No imbalance: It would seem to indicate that everything is okay with respect to your cycle. ...Read more
Yes: If a woman has much acne, it is likely to be due to extra androgens, especially if her periods are not quite normal; this is very common and your family physician or gynecologist has already considered it. A man's acne is usually just from him having plenty of testosterone, which is a good thing; acne is easy to treat with real medications. ...Read moreSee 2 more doctor answers
Can a woman be tested for a hormone imbalance... I seem to still get acne I am tried, achy, irritable and other things..
Do you think I have a hormone imbalance I've always had acne but it's become worse and now it's on my back face, neck, been to dermatologist B 4..???
Just manage it: If your monthly cycle is normal, you will not find a treatable underlying cause for your acne. If I understand your history, you are using doxycycline as sole therapy for acne. You need to add a topical agent such as benzoyl peroxide. You may also benefit from a medicine like spironolactone, and various forms of the oral contraceptive pill can work as well. ...Read moreSee 1 more doctor answer
What is the difference between cystic acne and common minor acne? D.O. Thinks my acne is maybe from hormone imbalance and gave me keflex.
"Just Deeper": Hello, It's all just "plain old acne" except the cysts are deeper and scarier. Same process, same cause, overlapping treatments. For example, Keflex is used for all types of" plain old acne". This video may help get your mind around ths situation: https://www.youtube.com/watch?v=xyDI1EHkb04 I'll be here if you have any questions. Have a great day, -Dr. Neal Schwartz ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Hormone imbalance due to depo-provera injections
- Sore breasts after ovulation hormone imbalance
- Hormone imbalance
- Ask a doctor a question free online
- Depression due to hormonal imbalance
- Acne due hormonal imbalance
- Hormonal imbalance due to abortion
- Pimples due to hormonal imbalance
- Talk to a gynecologist online for free